# SDR DL757060751

- Difficulty date: September 15, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N632DL
- Make and model: Boeing 757232
- Aircraft serial: 23613
- Aircraft time: 62,049 hours, 29,817 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR OPENING, UPPER FORWARD CORNER, HAS A CRACK IN THE FUSELAGE SKIN.  THE CRACKED SKIN WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED.
